# SDR GTIA2020021095000

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 14,338 hours, 6,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 EMERGENCY DOOR ASSIST BOTTLE CHARGE LOW-SERVICED L2 EMERGENCY DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00. LEAK CHECK GOOD
